# SDR SWAA2015111145984

- Difficulty date: October 19, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 57,478 hours, 33,347 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACH FITTING, INBD ROW, 3RD FASTENER FROM LE.  REPAIRED SKIN IAW SRM.
